# SDR RAIA00301006

- Difficulty date: January 3, 2003
- Submitted: January 19, 2003
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 13,921 hours, 15,511 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 12,646 hours, 14,078 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: 31055017
- Part serial: 2493980
- Condition: Defective
- Part time: 3,762 hours, 4,367 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

5487-STL- LEFT ENGINE QUIT DURING TAXI. MAINTENANCE REMOVED AND REPLACED THE #1 INLET TEMPERATURE SENSOR, OPS CK OK.
